# SDR 2004UALA00091

- Difficulty date: January 31, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 25,173 hours, 3,162 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Terminal Block
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON DOOR NR 2 LEFT, STAYS ON ALL THE TIME.  FOUND GROUND MISSING AT TERMINAL BLOCK.  SECURED GROUND TERMINAL.  LIGHT ASSY OPS CHECKS OK FOR ALL FUNCTIONS.
